| Model Number |
M2M ASSY,LTV1150,WITH ACCESS.ENGLISH |
| Medical Device Problem Code |
Tidal Volume Fluctuations (1634)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H10: a third party service technician evaluated the ventilator and found that the unit was failing patient outlet pressure performance chck,had bent pins and vt was out of specification.As a resolution,the flow valve,motor board and turbine were replaced.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
The customer reported to vyaire medical problem with the laptop 1150 ventilator.The unit was failing patient outlet pressure performance check,had bents pins and vt (tidal volume) was out of specification.Furthermore, there was no patient involvement associated with the reported event.